Blood in Stool

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MichaelR
Regular Member


Date Joined Aug 2009
Total Posts : 34
   Posted 8/10/2009 10:17 AM (GMT -7)   
I've had blood in my stool, about once a week for the last 3 weeks. about 3 weeks ago, I had an episode of lightheadedness, and my doc told me to stop my meds (Imuran) until we figured out what's going on. Anyway, I eventually went back on the Imuran, but now off again bc I had a cyst removed from my skin, and wanted to make sure I was at full healing (and infection fighting) capacity. Could there be a correlation with not taking Imuran and blood in stool? Is this something I should be concerned about?? Thanks.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:27 PM (GMT -7)
There are a total of 2,732,818 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
334 Guest(s), 15 Registered Member(s) are currently online.  Details
Psilociraptor, JaSanne, trader758, Rikky1, Tick41, Pratoman, Alice22, BKelly, Buzzlymeyear, Ed Ski, lynn421, Red_34, Ggrlsav, The king, Sue*Nash


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer